# SDR 96ZZZX2506

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9264U
- Make and model: Cessna 150M
- Aircraft serial: 15078214
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Boss Cracked
- Location: Nr 1 Cyl Exh Rkr
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POST 100 HOUR OPERATIONAL RUN AND LEAK CHECK, NOTED A NOISE SIMILAR TO A 'BAFFLE RATTLE' BEING MADE.  AFTER SHUT DOWN, NO LOOSE BAFFLES WERE FOUND.  THE ROCKER BOX COVERS WERE REMOVED TO REPLACE THE GASKETS FOUND LEAKING.  WHEN NR 1 COVER REMOVED, A SMALL 'HALF-MOON' SHAPED PIECE OF CASTING WAS FOUND.  THE OUTER EXHAUST ROCKER SHAFT BOSS HAD BROKEN OFF THROUGH ITS DIAMETER PARALLEL WITH THE ROCKER ARM.  AD 94-05-05 ADDRESSES THIS PROBLEM AT OVERHAUL.
